Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Possibility of tryptomer reducing headache caused by migraine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2690 Questions
User :   does triptomer r reduce headache because of migrain
Doctor :   hi
Doctor :   Dr. XXXXXXXX here.
Doctor :   Yes the medication does reduce headache due to migraine if the cause for migraine is stress
Doctor :   are you on this medication?
User :   If you tell the reason of my headache? I get a sort of attack of headache wh continues for 10-15 days continuosly.Pl. advice.
Doctor :   please describe the headache in detail.
User :   The headache is at the right temple only and I take indomethacine 25 mg in extreme pain twice daily and that has shot my BP to 155/95. Pl. advice.
Doctor :   do you have high blood pressure since before these headache episodes? or did you get high BP after starting on medications?
Doctor :   please provide you age.
Doctor :   how does the headache get precipitated? have you been able to identify any particular reason or situation that precipitates the headaches?
User :   I am having headache since last almost 20 years and high BP since last 2 yrs. and so the doctors have adviced to restrict the usage of Indocap, but then this is the only med. which gives relief for a period of 12 hrs.
Doctor :   if the Indocap is found to make your blood pressure rise, then it should be stopped and alternatives used
Doctor :   so that the headache is not made worse due to high BP
Doctor :   get a Neurologist consultation done to look for underlying cause of headaches
Doctor :   and proceed with treating the root cause behind the problem
Doctor :   was anytime a brain MRI or CT done for you?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor